Your Cart

Your cart is empty

Home  >  Volume 45

49. ANALYTICAL SOLUTION OF THE MATHEMATICAL MODEL OF EBOLA DISEASE DYNAMICS INCORPORATING INFECTION-AGE STRUCTURE IN THE QUARANTINED COMPARTMENT WITH TREATMENT by Azuaba Emmanuel and Akinwande Ninuola Ifeoluwa.Volume 45 (March, 2018), pp 369 – 378
Sale price: $5.00
Quantity:

Abstract

In this work, we propose a mathematical model of Ebola Virus Disease (EVD) dynamics incorporating infection-age structure in the compartment of the quarantined with treatment. The model equations consist of Ordinary and Partial Differential Equations and Integro-Differential Equation. The analytical solutions of the model equations are obtained using the Differential Transformation Method (DTM). The Maple software package is used to present the graphical profiles of the solutions.

Keywords: Infection-Age, Ebola Virus Disease, Differential Transform Method

Close
Loading...